# SDR USAA2013041600012

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD FRAME DOUBLER AT FR16 BETWEEN LBL 11 TO LBL 40.  REPLACED FORWARD FRAME DOUBLER AT FR16 BETWEEN LBL 11 TO LBL 40 IAW EMBRAER SRM II 51-41-02, 51-40-02, 51-40-04 & 51-23-04.
